Skip to content

Flow through Porous Media—the Ergun Equation Revisited

Macdonald, I. F., El-Sayed, M. S., Mow, K., & Dullien, F. A. L. (1979). Flow through Porous Media—the Ergun Equation Revisited. Industrial & Engineering Chemistry Fundamentals, 18(3), 199-208.

Type
Journal article
Intellectual base
Primary research
Year
1979
Volume
18
Issue
3
Pages
199-208
DOI
10.1021/i160071a001
DOI registrant
American Chemical Society
Link
https://doi.org/10.1021/i160071a001

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d8a09912f465 · see in the full table